# SDR 01FDEA00023

- Difficulty date: January 17, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N135FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19853
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Dirty
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT T/O WITH GEAR RETRACT AND DOOR LIGHT OUT, HANDLE WAS PLACED IN OFF POSTION, RMG DOOR ILLUM.  RAN RED TABS.  PLACED HANDLE IN THE UP POSITION AND LIGHT WENT OUT.  LT HANDLE IN UP POSITION.  NO YAW OR NOISE ASSOCIATED WITH DOOR LIGHT ON.  *S/D*  CLEANED SWITCH ELECTRO CONTACT CLEANER RG DOOR LIGHT, OPS CK GOOD AT THIS TIME PER 32-62-011-5.
